Pacific Journal of Mathematics

The Neumann problem for the heat equation.

W. Fulks

Article information

Source
Pacific J. Math., Volume 3, Number 3 (1953), 567-583.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051329

Mathematical Reviews number (MathSciNet)
MR0058840

Zentralblatt MATH identifier
0052.10002

Subjects
Primary: 36.0X

Citation

Fulks, W. The Neumann problem for the heat equation. Pacific J. Math. 3 (1953), no. 3, 567--583. https://projecteuclid.org/euclid.pjm/1103051329


Export citation

References

  • [1] C. Caratheodory, Vorlesungen uber reelle Funktonen, Berlin, 1920.
  • [2] G. Doetsch, Theorie und Anwendung der Laplace-Transformation,New York, 1943.
  • [3] W. Fulks, On integral representationsand uniqueness of solutionsof the heat e- quation, University of Minnesota Thesis, June, 1949.
  • [4] W. Fulks, On the solutions of the heat equation. Proc. Amer. Math. Soc. 2 (1951), 973-979.
  • [5] W. Fulks, On the boundary values of solutionsof the heat equation.Pacific J. Math. 2(1952), 141-145.
  • [6] W. Fulks,387-391.
  • [7] P. Hartman and A. Wintnerf On the solutions of the equation of heatconduction. Amer. J. Math. 72(1950), 367-395.
  • [8] S. Saks, Theory of the Integral, Warsaw-Lwow, 1937.
  • [9] D. V. Widder, The Laplace Transform, Princeton, 1941.